A 19-year-old male asked:
Disclaimer

when i spray saline spray into my nose it gives me a slight headache that i can feel behind my right eye. maybe even in the middle of my head, it's hard to tell. it lasts for only like 10 mins then subsides. is this normal? should i change sprays

1 doctor answer
Dr. Richard Zimon
58 years experience Internal Medicine
Some OTC: "saline sprays" may have a larger Salt CONTENTS than others....are you using so called "OCEAN SRAY" (Sea salt content)? IF SO your headches may be used to increased pressure in your sinuses and IRRITATION in your nose! My advise....INVESTIGATE! Hope this is helpful Dr Z
Answered on Nov 2, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Referred pain: The pain in the back of the head is referred pain from sinus congestion. The saline nasal spray may not be enough to treat his congestion and he may n ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Paul Williams
34 years experience Family Medicine
Mold remover exposur: Most of those products contain a bleach like chemical. You likely got an unintentional dose that has caused a chemical sinusitis/rhinitis causing yo ... Read More
2
2 thanks
A 44-year-old female asked:
Dr. Richard Romano
8 years experience Internal Medicine
Sinus pain : It sounds like he needs to see a doctor in person. Severe headaches may be a complication of sinus infection. With severe headaches in the setting of ... Read More
1
1 thank
A female asked:
Dr. Philip Miller
46 years experience Family Medicine
Exam: You may be developing a sinus infection. Get examined and treated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month